Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What could cause bumps on legs and arms ?

I keep getting knots/bumbs that are a little swollen on my legs then a day later they start to bruise up they are tender to touch. an i have 3 bruises on my arm as well. I have had a head ache day in an day out for 7 days now. should i worry?
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
was there any truma?
if not then it appears to be dermatological condition
possibly erythema nodosum due to infection, drugs, or any systemic disease
so consult a dermatologist about it
go for blood test for CT,BT PT, APTT, platelet count
take care
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
hi you are suffering from hemorrhagic disease,it can be due to low platelet levels or some other diseases.consult physician he wil diagnose the disease by doing some specific tests,like BT,CT,APTT,PLATELET COUNTS ETC OK
Answered: Sun, 7 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor